# SDR ASAA2023020241774

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,336 hours, 10,229 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Solenoid
- Part number: 3205482
- Part serial: 7396
- Condition: Inoperative
- Location: #1 Engine
- Part time: 62,231 hours, 20,972 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG TAI SOLENOID FOUND INOP. GROUNDED - YES. REMOVED AND REPLACED #1 TAI SOLENOID REF B737-900 AMM 30-11-12.
